Alert archive / Colorado / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 142, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 25, 2014, 7:25 PM MDT for Washington County, Colorado. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2014, 7:25 PM MDT (01:25 UTC)
- Expired
- Jun 25, 2014, 7:58 PM MDT
- In force
- 33 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Washington County, CO
The radar
The Goodland radar (KGLD), 120 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 2:23 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 1.4 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3245 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
587 WUUS55 KBOU 260125 SVRBOU COC121-260215- /O.NEW.KBOU.SV.W.0142.140626T0125Z-140626T0215Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DENVER CO 725 PM MDT WED JUN 25 2014 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL WASHINGTON COUNTY IN NORTHEAST COLORADO... * UNTIL 815 PM MDT * AT 724 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF THURMAN...OR 21 MILES NORTH OF FLAGLER...MOVING EAST AT 10 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL WASHINGTON COUNTY. RAIN FROM THIS STORM OVER THE LAST HOUR MAY CAUSE FLOODING ISSUES OVER LOW LYING AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3957 10317 3966 10316 3967 10292 3957 10290 TIME...MOT...LOC 0124Z 265DEG 7KT 3961 10309 HAIL...1.00IN WIND...<50MPH $$ KRIEDERMAN
2 follow-up statements
815 WWUS55 KBOU 260146 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 746 PM MDT WED JUN 25 2014 COC121-260215- /O.CON.KBOU.SV.W.0142.000000T0000Z-140626T0215Z/ WASHINGTON CO- 746 PM MDT WED JUN 25 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT FOR SOUTHERN WASHINGTON COUNTY... AT 746 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST OF COPE...OR 20 MILES NORTH OF SEIBERT...MOVING EAST AT 25 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHERN WASHINGTON COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3957 10301 3965 10299 3967 10292 3957 10290 TIME...MOT...LOC 0146Z 281DEG 20KT 3959 10293 HAIL...1.00IN WIND...<50MPH $$ KRIEDERMAN
398
WWUS55 KBOU 260158
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
758 PM MDT WED JUN 25 2014
COC121-260207-
/O.CAN.KBOU.SV.W.0142.000000T0000Z-140626T0215Z/
WASHINGTON CO-
758 PM MDT WED JUN 25 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WASHINGTON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING FOR NORTHEAST COLORADO.
LAT...LON 3957 10301 3965 10299 3967 10292 3957 10290
TIME...MOT...LOC 0156Z 265DEG 7KT 3959 10290
$$
KRIEDERMANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:24 PM MDT, 4 hours 1 minute earlier.
Area forecast discussion, Jun 25, 3:24 PM MDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 324 PM MDT WED JUN 25 2014 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 324 PM MDT WED JUN 25 2014 SHOWER ACTIVITY THAT MOVED THROUGH THE DENVER AREA OVER THE PAST COUPLE HOURS IS NOW APPROACHING A BOUNDARY THAT CONTAINS DEEPER MOISTURE AND BETTER SOUTHERLY FLOW ON THE EAST SIDE. THIS SHOULD CAUSE THE SHOWER ACTIVITY TO COALESCE INTO AN ORGANIZED BAND OF SHOWERS AND THUNDERSTORMS WHICH WILL PROGRESS ACROSS THE NORTHEAST COLORADO PLAINS THROUGH THE EARLY EVENING HOURS. AS THUNDERSTORMS TAP INTO MOIST AND UNSTABLE AIR...THEY SHOULD STRENGTHEN AND BECOME SEVERE AT TIMES WITH LARGE HAIL...STRONG WINDS AND LOCALLY HEAVY RAINFALL. SEVERE THUNDERSTORM WATCH IS VALID UNTIL 9 PM FOR THE COLORADO COUNTIES TO THE EAST AND NORTHEAST OF DENVER. AFTER THE ROUND OF THUNDERSTORMS MOVE THROUGH...CLEARING SKIES ARE EXPECTED WHICH WILL CONTINUE OVERNIGHT. THE MAIN SURFACE LOW PRESSURE AREA OVER UTAH IS FORECAST TO REMAIN IN PLACE OVERNIGHT WHICH WILL ALLOW LOW LEVEL MOISTURE TO MOVE BACK INTO EASTERN COLORADO TOMORROW MORNING. WEAK UPPER LEVEL RIDGING AND LIGHT SOUTHWESTERLY FLOW ALOFT WILL SET THE STAGE FOR ANOTHER ROUND OF THUNDERSTORMS ACROSS THE PLAINS TOMORROW AFTERNOON. QUASI- GEOSTROPHIC DIAGNOSTICS FROM THE NAM DOES NOT INDICATE VERY MUCH SUBSIDENCE TOMORROW...SO DAYTIME HEATING SHOULD BE ENOUGH TO ALLOW THE AIRMASS TO DESTABILIZE THROUGH THE AFTERNOON HOURS. TEMPERATURES ARE FORECAST TO BE A FEW DEGREES WARMER THAN TODAY WHICH MAY ADD A LITTLE MORE BUOYANCY TO THE AIRMASS THROUGH THE AFTERNOON. HAVE INCREASED THE CHANCE OF SHOWERS TOMORROW AFTERNOON INTO THE SCATTERED CATEGORY. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 324 PM MDT WED JUN 25 2014 THUNDERSTORMS TO CONTINUE ACROSS MUCH OF THE PLAINS THURSDAY EVENING. BEST INSTABILITY AND LOW LEVEL MOISTURE TO BE EAST OF THE URBAN CORRIDOR. BRIEF MODERATE TO HEAVY RAIN WILL BE POSSIBLE WITH SOME OF THE STORMS ACROSS THE PLAINS. MOST OF THE STORMS WILL MOVE EAST OF THE AREA BY MIDNIGHT...HOWEVER A FEW STORMS COULD LINGER OVERNIGHT ACROSS THE FAR NORTHEAST CORNER. SOUTHWEST FLOW ALOFT BECOMES WESTERLY FRIDAY AFTERNOON AS UPPER TROUGH MOVES ACROSS WYOMING AND NORTHERN COLORADO. LATEST MODELS ARE TRENDING A BIT FURTHER SOUTH WITH THE TROUGH...THOUGH BEST MID LEVEL QG ASCENT LOOKS TO BE OVER WYOMING. STILL EXPECTING SOME CHANCE OF THUNDERSTORMS ACROSS THE AREA...WITH THE BEST CHANCE EAST OF THE URBAN CORRIDOR WHERE THE BETTER LOW LEVEL MOISTURE AND INSTABILITY WILL BE LOCATED. DID INCREASE THE POPS THERE A BIT AS A RESULT. SHEAR FAIRLY WEAK...BEST FAR NORTHEAST CORNER. STORMS ACROSS MOUNTAINS... FOOTHILLS AND URBAN CORRIDOR TO BE MAINLY HIGH BASED...PRODUCING GUSTY WINDS AND LIGHT RAINFALL. EAST OF THE URBAN CORRIDOR...BRIEF MODERATE TO HEAVY RAIN WILL BE POSSIBLE. AIRMASS TO BE COOLER HIGHS IN IN THE MIDDLE 80S ACROSS THE PLAINS. WESTERLY FLOW ALOFT CONTINUES SATURDAY WITH A DRIER AND WARMER AIRMASS. BOTH THE NAM12 AND GFS SHOW SOME LOW LEVEL MOISTURE AND INSTABILITY ALONG A CONVERGENCE BOUNDARY OVER THE FAR EASTERN PLAINS DURING THE AFTERNOON. THIS MAY BE ENOUGH TO POP A FEW THUNDERSTORMS...AND DID INCLUDE A SLIGHT CHANCE THERE. OTHERWISE...NO POPS EXPECTED WITH HIGHS WARMING INTO THE MIDDLE AND UPPER 80S ACROSS THE PLAINS. ON SUNDAY...WESTERLY FLOW ALOFT BECOMES A BIT MORE NORTHWEST AS UPPER RIDGE BUILD OVER THE GREAT BASIN. THIS WILL KEEP THE AIRMASS DRY...STABLE AND SLIGHTLY WARMER. TEMPERATURES ACROSS THE PLAINS LOOK TO WARM TO AROUND 90 DEGREES. FOR THE LATER DAYS...MONDAY THROUGH WEDNESDAY: NORTHWEST FLOW ALOFT TO PREVAIL WITH UPPER RIDGE ACROSS THE GREAT BASIN. BOTH THE GFS AND ECMWF INDICATE AN UPPER TROUGH MOVING SOUTH INTO THE NORTHERN PLAINS MONDAY WITH BOTH MODELS PUSHING A FRONT INTO THE NORTHEAST PLAINS DURING THE AFTERNOON. ENOUGH MOISTURE AND LIFT FOR A SLIGHT CHANCE THUNDERSTORMS ACROSS THE MOUNTAINS AND FOOTHILLS. MOISTURE TO INCREASE ACROSS THE REGION TUESDAY AND WEDNESDAY FOR SLIGHT CHANCE OF THUNDERSTORMS MOST LOCATIONS. TEMPERATURES TO BE COOLER THROUGH THE PERIOD...WITH HIGHS IN THE LOWER AND MIDDLE 80S ACROSS THE PLAINS. && .AVIATION...(FOR THE TAFS THROUGH 00Z THURSDAY LATE AFTERNOON) ISSUED AT 324 PM MDT WED JUN 25 2014 DRY AIR HAS SWEPT ACROSS THE DENVER AREA OVER THE PAST COUPLE HOURS WHICH HAS BROUGHT AN END TO THE CONVECTIVE THREAT FOR THE DENVER AREA AIRPORTS. GENERALLY SOUTH WINDS ARE EXPECTED TO PREVAIL OVERNIGHT. NO CEILING RESTRICTIONS OR AVIATION IMPACTS ARE EXPECTED UNTIL TOMORROW AFTERNOON WHEN ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...DANKERS LONG TERM...D-L AVIATION...DANKERS
Hazardous weather outlook, Jun 25, 11:19 AM MDT, 8 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1119 AM MDT WED JUN 25 2014 COZ030>051-261730- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1119 AM MDT WED JUN 25 2014 ...SEVERE THUNDERSTORMS POSSIBLE AGAIN THIS AFTERNOON ON THE NORTHEAST COLORADO PLAINS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SOME SEVERE THUNDERSTORMS ARE AGAIN EXPECTED THIS AFTERNOON AND EVENING OVER NORTHEAST COLORADO. STORMS WILL INITIALLY FORM OVER THE FOOTHILLS AND I-25 CORRIDOR...BUT ARE NOT EXPECTED TO BECOME SEVERE UNTIL AFTER THEY MOVE EAST OF THE I-25 CORRIDOR. DRIER AIR MAY MAKE ITS WAY OVER THE SOUTHERN FOOTHILLS AND DENVER AREA TO LIMIT THE STRENGTH OF THE INITIAL STORMS. AS THE THUNDERSTORMS MOVE ACROSS THE NORTHEAST COLORADO PLAINS...EAST OF A GREELEY TO AURORA LINE...THEY WILL STRENGTHEN...WITH LARGE HAIL...GUSTY WINDS AND LOCALLY HEAVY RAINFALL POSSIBLE. THUNDERSTORMS ARE EXPECTED TO BE EAST OF A STERLING TO LIMON LINE BY 7 PM. INSTABILITY...VERTICAL WIND SHEAR AND MOISTURE VALUES ARE SIMILAR TO TUESDAY...BUT UNLIKE TUESDAY...THE SUPPRESSING EFFECT OF AN UPPER LEVEL RIDGE IS ABSENT. THIS WILL ALLOW THUNDERSTORM DEVELOPMENT TO FOLLOW A MORE TYPICAL DIURNAL CYCLE WITH THE MOUNTAINS SEEING ACTIVITY BY THE NOON HOUR. STORMS THAT DEVELOP WILL GENERALLY MOVE EASTWARD THROUGH THE AFTERNOON. IT ALSO APPEARS THAT THEIR WILL BE A SINGLE BAND OF SHOWER ACTIVITY THAT TRAVELS ACROSS THE NORTHEAST PLAINS THROUGH THE AFTERNOON HOURS. THE EVENING AND OVERNIGHT HOURS SHOULD BE FREE OF WEATHER WITH MOSTLY CLEAR SKIES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE SOME DRYING AND WARMING OVER THE MOUNTAINS AND ADJACENT PLAINS ON THURSDAY AS THE FOCUS FOR THUNDERSTORMS SHIFTS A BIT FURTHER EAST ACROSS THE NORTHEAST PLAINS. A FEW STORMS COULD BE SEVERE OVER THE FAR EASTERN PLAINS...MAINLY EAST OF A STERLING TO LIMON LINE...WITH HAIL THE MAIN THREAT. AN UPPER LEVEL TROUGH WILL PASS ACROSS NORTHERN COLORADO ON FRIDAY...BRINGING SLIGHTLY COOLER TEMPERATURES AND AN INCREASING CHANCE OF THUNDERSTORMS TO MUCH OF NORTHEAST COLORADO. A DRIER WESTERLY FLOW ALOFT WILL THEN RETURN TO THE OUTLOOK AREA SATURDAY THROUGH TUESDAY. TEMPERATURES WILL BE SLIGHTLY ABOVE AVERAGE THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED BY EARLY AFTERNOON.
In the hours before
Local storm report, Jun 25, 1:41 PM MDT, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
141 PM MDT WED JUN 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM TSTM WND GST 2 WNW AURORA 39.71N 104.85W
06/25/2014 M65.00 MPH ARAPAHOE CO TRAINED SPOTTER
1128 PM FLASH FLOOD 1 S FORT COLLINS 40.54N 105.07W
06/24/2014 LARIMER CO MESONET
REPORTS OF OVER 2.50 INCHES OF RAIN IN LESS THAN AN HOUR
OVER SOUTH CENTRAL FORT COLLINS.
1120 PM HAIL 4 SE FORT COLLINS 40.51N 105.01W
06/24/2014 M1.25 INCH LARIMER CO TRAINED SPOTTER
1117 PM HAIL 4 S FORT COLLINS 40.50N 105.07W
06/24/2014 M2.00 INCH LARIMER CO TRAINED SPOTTER
1105 PM HAIL 2 SW FORT COLLINS 40.53N 105.09W
06/24/2014 M1.25 INCH LARIMER CO COCORAHS
1105 PM HAIL 3 W FORT COLLINS 40.56N 105.12W
06/24/2014 M1.50 INCH LARIMER CO TRAINED SPOTTER
1103 PM HAIL 2 SSW FORT COLLINS 40.53N 105.08W
06/24/2014 M1.00 INCH LARIMER CO TRAINED SPOTTER
1101 PM HAIL 3 S FORT COLLINS 40.51N 105.06W
06/24/2014 M2.00 INCH LARIMER CO TRAINED SPOTTER
1100 PM HAIL SE FORT COLLINS 40.56N 105.07W
06/24/2014 E2.00 INCH LARIMER CO TRAINED SPOTTER
WINDOWS DAMAGED ON THE NORTHSIDE OF A HOTEL AT THE
INTERSECTION OF HARMONY AND TIMBERLINE. AUTOMOBILES HAD
BROKEN WINDSHIELDS AND DENTS.
1059 PM HAIL 1 S FORT COLLINS 40.54N 105.07W
06/24/2014 M2.00 INCH LARIMER CO TRAINED SPOTTER
1056 PM HAIL 2 WSW FORT COLLINS 40.55N 105.11W
06/24/2014 M1.25 INCH LARIMER CO TRAINED SPOTTER
1054 PM HAIL 2 SE FORT COLLINS 40.53N 105.04W
06/24/2014 M1.25 INCH LARIMER CO EMERGENCY MNGR
1050 PM HAIL 1 ENE FORT COLLINS 40.56N 105.05W
06/24/2014 M1.00 INCH LARIMER CO TRAINED SPOTTER
1050 PM HAIL 5 S FORT COLLINS 40.48N 105.07W
06/24/2014 M2.50 INCH LARIMER CO TRAINED SPOTTER
HAIL ACCUMULATION OF 8 INCHES AROUND CORNERS OF HOUSE.
SKYLIGHT BROKEN.
1050 PM HAIL 4 SE FORT COLLINS 40.51N 105.01W
06/24/2014 M1.00 INCH LARIMER CO TRAINED SPOTTER
1045 PM HAIL 1 SSW FORT COLLINS 40.55N 105.07W
06/24/2014 M1.00 INCH LARIMER CO TRAINED SPOTTER
1045 PM HAIL 3 SW FORT COLLINS 40.52N 105.11W
06/24/2014 M1.25 INCH LARIMER CO TRAINED SPOTTER
1045 PM HAIL 5 SE FORT COLLINS 40.50N 105.00W
06/24/2014 M1.00 INCH LARIMER CO TRAINED SPOTTER
FLOWERS AND VEGETABLE DEMOLISHED, WINDOW WELL COVERS
BROKEN, LAWN ORNAMENTS BROKEN, DOWN SPOUTS ON GROUND AND
BROKEN. GROUND WAS TOTALLY COVERED WITH HAIL.
1040 PM HAIL 3 SSE FORT COLLINS 40.52N 105.05W
06/24/2014 M1.75 INCH LARIMER CO TRAINED SPOTTER
CARS DENTED, DAMAGED SHINGLES AND SHREDDED LEAVES.
1030 PM HAIL 2 S FORT COLLINS 40.53N 105.07W
06/24/2014 M1.50 INCH LARIMER CO TRAINED SPOTTER
1030 PM HAIL 2 S FORT COLLINS 40.53N 105.07W
06/24/2014 M1.50 INCH LARIMER CO TRAINED SPOTTER
1015 PM HAIL 1 WSW FORT COLLINS 40.55N 105.09W
06/24/2014 M1.25 INCH LARIMER CO TRAINED SPOTTER
CAR DENTS
0950 PM HAIL 4 E FORT COLLINS 40.56N 104.99W
06/24/2014 M1.25 INCH LARIMER CO TRAINED SPOTTER
0930 PM HAIL 5 NNE TIMNATH 40.59N 104.93W
06/24/2014 M1.00 INCH WELD CO TRAINED SPOTTER
LASTED 15 MINUTES WITH MINOR LEAF DAMAGE
0832 PM HAIL 8 SE AURORA 39.62N 104.71W
06/24/2014 M2.00 INCH ARAPAHOE CO AMATEUR RADIO
0828 PM HAIL 9 ESE AURORA 39.65N 104.66W
06/24/2014 M1.75 INCH ARAPAHOE CO BROADCAST MEDIA
0820 PM HAIL 8 SSE BYERS 39.60N 104.17W
06/24/2014 M1.75 INCH ARAPAHOE CO TRAINED SPOTTER
0817 PM HAIL 7 SE AURORA 39.63N 104.72W
06/24/2014 M2.00 INCH ARAPAHOE CO COCORAHS
0815 PM HAIL 6 WNW VIRGINIA DALE 40.98N 105.46W
06/24/2014 M0.88 INCH LARIMER CO AMATEUR RADIO
0808 PM HAIL 4 WSW ARAPAHOE PARK 39.61N 104.76W
06/24/2014 M1.25 INCH ARAPAHOE CO TRAINED SPOTTER
0805 PM HAIL 5 NNE PARKER 39.57N 104.72W
06/24/2014 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0803 PM HAIL 4 NE PARKER 39.56N 104.72W
06/24/2014 M2.00 INCH DOUGLAS CO TRAINED SPOTTER
0755 PM HAIL 5 NE DENVER 39.78N 104.90W
06/24/2014 M1.00 INCH DENVER CO TRAINED SPOTTER
0746 PM HAIL 2 NNE PARKER 39.54N 104.75W
06/24/2014 M1.50 INCH DOUGLAS CO STORM CHASER
0745 PM HAIL 3 NE PARKER 39.54N 104.72W
06/24/2014 M1.25 INCH DOUGLAS CO AMATEUR RADIO
1.40 INCHES OF RAIN
0745 PM HAIL 1 E PARKER 39.51N 104.75W
06/24/2014 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0744 PM HAIL PARKER 39.51N 104.76W
06/24/2014 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
&&
JKSpecial weather statement, Jun 25, 2:14 PM MDT, 5 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
214 PM MDT WED JUN 25 2014
COZ035-252100-
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET CO-
214 PM MDT WED JUN 25 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LARIMER COUNTY UNTIL
300 PM MDT...
AT 213 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES EAST OF RED FEATHER LAKES...OR 27 MILES NORTHWEST OF FORT
COLLINS...MOVING NORTHEAST AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
VIRGINIA DALE.
LAT...LON 4088 10513 4086 10516 4081 10518 4082 10520
4082 10527 4080 10527 4078 10528 4077 10525
4065 10546 4100 10540 4100 10524
TIME...MOT...LOC 2013Z 233DEG 25KT 4079 10548
KRIEDERMANSpecial weather statement, Jun 25, 4:42 PM MDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 442 PM MDT WED JUN 25 2014 COZ042-252330- NORTHEAST WELD COUNTY CO- 442 PM MDT WED JUN 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WELD COUNTY UNTIL 530 PM MDT... AT 441 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTH OF PINE BLUFFS TO 5 MILES EAST OF BRIGGSDALE...AND MOVING EAST AT 15 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... PAWNEE BUTTES...KEOTA AND NEW RAYMER. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING FOR NORTHEASTERN COLORADO. LAT...LON 4053 10373 4054 10432 4100 10412 4100 10363 TIME...MOT...LOC 2241Z 269DEG 15KT 4100 10405 4062 10421 KRIEDERMAN
Special weather statement, Jun 25, 6:03 PM MDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 603 PM MDT WED JUN 25 2014 COZ049-260045- WASHINGTON COUNTY CO- 603 PM MDT WED JUN 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WASHINGTON COUNTY UNTIL 645 PM MDT... AT 603 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES EAST OF PREWITT RESERVOIR TO 4 MILES NORTH OF ELBA...AND MOVING NORTHEAST AT 25 MPH. HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... AKRON...OTIS...PLATNER AND ELBA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING FOR NORTHEASTERN COLORADO. LAT...LON 4035 10280 3987 10281 3987 10326 4035 10326 TIME...MOT...LOC 0003Z 241DEG 21KT 4037 10318 3998 10319 KRIEDERMAN
Local storm report, Jun 25, 6:12 PM MDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
612 PM MDT WED JUN 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM HAIL STERLING 40.65N 103.21W
06/25/2014 M1.00 INCH LOGAN CO TRAINED SPOTTER
0604 PM HAIL 1 SSE STERLING 40.64N 103.21W
06/25/2014 M1.25 INCH LOGAN CO TRAINED SPOTTER
0554 PM HAIL 2 S STERLING 40.63N 103.21W
06/25/2014 M1.25 INCH LOGAN CO TRAINED SPOTTER
0115 PM TSTM WND GST 2 WNW AURORA 39.71N 104.85W
06/25/2014 M65.00 MPH ARAPAHOE CO TRAINED SPOTTER
&&
KFREDINSpecial weather statement, Jun 25, 6:41 PM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 641 PM MDT WED JUN 25 2014 COZ049-260115- WASHINGTON COUNTY CO- 641 PM MDT WED JUN 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL WASHINGTON COUNTY UNTIL 715 PM MDT... AT 641 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES EAST OF THURMAN...OR 22 MILES NORTH OF FLAGLER...MOVING EAST AT 15 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... THURMAN. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING FOR NORTHEASTERN COLORADO. LAT...LON 3957 10299 3957 10322 3967 10323 3967 10298 TIME...MOT...LOC 0041Z 258DEG 13KT 3961 10314 KRIEDERMAN
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 6:03 PM MDT | Special Weather Statement | BOU | Washington | 42 min |
| Jun 25, 6:41 PM MDT | Special Weather Statement | BOU | Washington | 34 min |
| Jun 25, 7:35 PM MDT | Areal Flood Advisory | BOU | Washington | 3 hr |
| Jun 26, 3:37 PM MDT | Special Weather Statement | BOU | Adams | 23 min |
| Jun 26, 3:39 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Denver | 36 min |
| Jun 26, 4:28 PM MDT | Special Weather Statement | BOU | Elbert | 32 min |
| Jun 26, 4:39 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 13 min |
| Jun 26, 5:11 PM MDT | Special Weather Statement | BOU | Adams | 34 min |
| Jun 26, 5:21 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Morgan | 24 min |
| Jun 26, 5:29 PM MDT | Special Weather Statement | BOU | Broomfield | 31 min |
| Jun 26, 5:48 PM MDT | Special Weather Statement | BOU | Washington | 42 min |
| Jun 26, 5:55 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 35 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.